# SDR SWAA2015081142718

- Difficulty date: July 23, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5911401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF E & E DOOR JAMB CORRODED AT LONGERON 30.  R & R JAMB IAW DWG & SRM.
